# SDR CA970421002

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Seized
- Location: Gear Control
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, UNABLE TO RAISE LANDING GEAR DUE TO LANDING GEAR SELECT LEVER SEIZED IN MID POSITION. THE NOSE LANDING GEAR WAS DOWN AND BOTH MAIN LANDING GEARS WERE UP. FREE FALL OF MAIN GEAR CARRIED OUT AND AIRCRAFT LANDED WITH LANDING GEAR DOWN AND LOCKED.
